# SDR IXXA09SMN013S

- Difficulty date: January 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING OUTBOARD FLAP UPPER SKIN CRACKED AT STATION XF 210.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS  IAW SRM 57-7-1 FIGURE 4 TR 57-94 DATED 10/1/02, SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 57-7-1 FIGURE 4 TR 57-94 ITEM "C", SRM 51-1-8B, AND SRM 51-1-11.
